×

Found 199 Documents (Results 1–100)

100
MathJax

\( \bar\partial \)-dressing method for a few \((2+1)\)-dimensional integrable coupling systems. (English. Russian original) Zbl 1482.81040

Theor. Math. Phys. 208, No. 3, 1239-1255 (2021); translation from Teor. Mat. Fiz. 208, No. 3, 452-470 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Two integrable couplings of a generalized d-Kaup-Newell hierarchy and their Hamiltonian and bi-Hamiltonian structures. (English) Zbl 1432.37089

MSC:  37K06 37K10 37K30
PDF BibTeX XML Cite
Full Text: DOI arXiv

Multi component matrix loop algebras and their applications to integrable systems. (English) Zbl 1223.37092

Ma, Wen-Xiu (ed.) et al., Nonlinear and modern mathematical physics. Proceedings of the 1st international workshop held in Beijing, China, July 15–21, 2009. Melville, NY: American Institute of Physics (ISBN 978-0-7354-0755-8/pbk). AIP Conference Proceedings 1212, 286-292 (2010).
MSC:  37K15 37K10 37K30
PDF BibTeX XML Cite

Variational identities and Hamiltonian structures. (English) Zbl 1230.37086

Ma, Wen-Xiu (ed.) et al., Nonlinear and modern mathematical physics. Proceedings of the 1st international workshop held in Beijing, China, July 15–21, 2009. Melville, NY: American Institute of Physics (ISBN 978-0-7354-0755-8/pbk). AIP Conference Proceedings 1212, 1-27 (2010).
MSC:  37K10 37K05 49S05 35Q51
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software